Posted by Jabensis (02/28/08 08:35 AM)

Maybe it is a drug called Yaba.  I heard from yaba from I-doser, which gave it the classification of a hallucinogen.  It would explain the slight visuals and mabe even the eight hours you had to endure staying awake.  Yaba is a mixture of methamphetamine and caffeine.  It is a huge drug in the burma / thailand area but nothing really is documented about useage in Iraq.  Yaba usually comes in a smal pill for that looks like a bigger version of a pink colored advil.

yaba%5B1%5D

 

J
Posted by usg543 (02/22/08 05:27 AM)
Posted by usg543 (02/22/08 05:14 AM)
Posted by smokdatkush (02/21/08 11:25 AM)
Probally ambiant(SP) it's a sleeping pill and if you stay up after taking it you will slighty trip.
Posted by usg543 (02/20/08 06:58 PM)
nice
Posted by b3jamboree (02/20/08 10:35 AM)
It's either an opiate or a benzo... probably a benzo
Posted by thefourjacks (02/20/08 10:16 AM)

I don't know what they are, but I took one too when I was their out at check point 10 in abu ghrab. One of the ICDC monkeys gave me one because I had a bad head ache. he spoke english pretty well I can't remember the name of it. it started with a "b" though. I took it and went back to the tank thinking it was asprin or somthing, but it numbed my toung a little in 10 minuets my headache was gone but I couldn't move iether from the gunners controls. Never again! no small pink pills for me, they probably were colonipin or somthing. may be mercuric chloride for all I know..... I trust him cause he had chewed one up and swallowed it infront of me and he didn't die so I took it.